# SDR SWIA202053058

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY DOOR UPPER INNER HANDLE CORRODED HARDWARE, MARKED.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED DISCREPANT CORRODED HARDWARE ON LT OVERWING EMERGENCY DOOR UPPER INNER HANDLE, REF CRJ200 SRM.  SEE CONTINUE CARD FOR DETAILS.
